- -

Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces

Show full item record

Albanese, AA.; Bonet Solves, JA.; Ricker, WJ. (2014). Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces. Functiones et Approximatio, Commentarii mathematici. 50(2):307-349. doi:10.7169/fcam/2014.50.2.8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62842

Files in this item

Item Metadata

Title: Uniform mean ergodicity of C0-semigroups in a class of Fréchet spaces
Author: Albanese, Angela A. Bonet Solves, José Antonio Ricker, Werner Joseph
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let (T(t))t>0 be a strongly continuous C0-semigroup of bounded linear operators on a Banach space X such that limt→∞ kT(t)/tk = 0. Characterizations of when (T(t))t>0 is uniformly mean ergodic, i.e., of when its ...[+]
Subjects: Uniform mean ergodicity , C0-semigroups , Quojections , Frechet spaces , Quojection and prequojection Fréchet spaces
Copyrigths: Cerrado
Source:
Functiones et Approximatio, Commentarii mathematici. (issn: 0208-6573 )
DOI: 10.7169/fcam/2014.50.2.8
Publisher:
Adam Miekiewicz University. Faculty of Mathematics and Computer Science
Publisher version: http://projecteuclid.org/euclid.facm/1403811838
Project ID:
MEC/MTM 2010-15200
GV/PROMETEOII/2013/013
MEC/MTM 2007–30904–E
Thanks:
The second author was partially supported by MEC and FEDER Project MTM 2010-15200, GV Project PrometeoII/2013/013 and the net MTM 2007–30904–E (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record